Vol. 301, No. 2, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
New applications of extremely regular function spaces
385–394

Trond A. Abrahamsen, Olav Nygaard and Märt Põldvere

Regularity and upper semicontinuity of pullback attractors for a class of nonautonomous thermoelastic plate systems
395–419

Flank D. M. Bezerra, Vera L. Carbone, Marcelo J. D. Nascimento and Karina Schiabel

Variations of projectivity for $C^*$-algebras
421–440

Don Hadwin and Tatiana Shulman

Lower semicontinuity of the ADM mass in dimensions two through seven
441–466

Jeffrey L. Jauregui

Boundary regularity for asymptotically hyperbolic metrics with smooth Weyl curvature
467–487

Xiaoshang Jin

Geometric transitions and SYZ mirror symmetry
489–517

Atsushi Kanazawa and Siu-Cheong Lau

Self-dual Einstein ACH metrics and CR GJMS operators in dimension three
519–546

Taiji Marugame

Double graph complex and characteristic classes of fibrations
547–574

Takahiro Matsuyuki

Integration of modules I: stability
575–600

Dmitriy Rumynin and Matthew Westaway

Uniform bounds of the Piltz divisor problem over number fields
601–616

Wataru Takeda

Explicit Whittaker data for essentially tame supercuspidal representations
617–638

Geo Kam-Fai Tam

K-theory of affine actions
639–666

James Waldron

Optimal decay estimate of strong solutions for the 3D incompressible Oldroyd-B model without damping
667–701

Renhui Wan

Triangulated categories with cluster tilting subcategories
703–740

Wuzhong Yang, Panyue Zhou and Bin Zhu

Free Rota–Baxter family algebras and (tri)dendriform family algebras
741–766

Yuanyuan Zhang and Xing Gao